A study in intuitionistic Q - fuzzy ideals of KU - algebras

Mourad Oqla Massa'deh, Abdulazeez Alkouri, Ali Ahmad Fora

Abstract


In this paper, we introduce the notion of intuitionistic Q - fuzzy KU - ideal in KU - algebra, upper and lower level cuts of Q - fuzzy sets and some properties are investigated.

Full Text: PDF

Published: 2020-03-09

How to Cite this Article:

Mourad Oqla Massa'deh, Abdulazeez Alkouri, Ali Ahmad Fora, A study in intuitionistic Q - fuzzy ideals of KU - algebras, J. Math. Comput. Sci., 10 (2020), 681-691

Copyright © 2020 Mourad Oqla Massa'deh, Abdulazeez Alkouri, Ali Ahmad Fora. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS